# SDR EE4Y2024032219718

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 910670
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE EMERGENCY LIGHTING TEST  IAW ALLEGIANT WORK CARD 335100-03-1-001 , FWD LH EPSU BATTERY WAS FOUND INOP. THE EPSU BATTERIES FWD 2H WAS REPLACED IAW A320 AMM TASK 33-51-38-000-002-A AND 33-51-38-400-002-A. AFTER NEW THE SYSTEM WAS FOUND IN SATISFACTORY CONDITION.
